Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 13, NWS Chicago, IL

April 25, 2008Boone County, McHenry County, Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Apr 25, 2008, 4:26 PM CDT for Boone County, McHenry County, Illinois. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2008, 4:26 PM CDT (21:26 UTC)
Expired
Apr 25, 2008, 4:58 PM CDT
In force
32 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon

Counties Boone County, IL, McHenry County, IL

The radar

The Milwaukee radar (KMKX), 68 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 4:45 PM CDTHAIL 0.253 W Poplar Grove, ILPEA TO NICKLE SIZE HAIL REPORTED IN CALADONIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:27 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 25, 3:41 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLOT 252127
SVRLOT
ILC007-111-252215-
/O.NEW.KLOT.SV.W.0013.080425T2126Z-080425T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
426 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOONE COUNTY IN NORTH CENTRAL ILLINOIS...
  NORTHWESTERN MCHENRY COUNTY IN NORTHEAST ILLINOIS...

* UNTIL 515 PM CDT...

* AT 425 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM LOCATED 8 MILES WEST OF BELVIDERE...AND MOVING
  NORTHEAST AT 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING GOLF    
  BALL SIZED HAIL IN THE ROCKFORD...CHEERY VALLEY AREA AT 420 PM     
  CDT.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  POPLAR GROVE BY 440 PM...
  CAPRON BY 445 PM...
  6 MILES NORTHWEST OF HARVARD BY 450 PM...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR
NORTHEASTERN ILLINOIS.

LAT...LON 4248 8893 4248 8856 4233 8868 4218 8894
TIME...MOT...LOC 2126Z 225DEG 43KT 4228 8899

$$

MARSILI/MERZLOCK
2 follow-up statements
000 
WWUS53 KLOT 252142
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
442 PM CDT FRI APR 25 2008

ILC007-111-252215-
/O.CON.KLOT.SV.W.0013.000000T0000Z-080425T2215Z/
MCHENRY IL-BOONE IL-
442 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN BOONE AND NORTHWESTERN MCHENRY COUNTIES...

AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR POPLAR
GROVE...OR ABOUT 10 MILES WEST OF HARVARD...MOVING NORTHEAST AT 50
MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
NORTHEASTERN ILLINOIS.

LAT...LON 4233 8870 4222 8894 4248 8893 4249 8857
TIME...MOT...LOC 2142Z 224DEG 44KT 4242 8881

$$

MARSILI/MERZLOCK
000 
WWUS53 KLOT 252158
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
458 PM CDT FRI APR 25 2008

ILC007-111-252208-
/O.CAN.KLOT.SV.W.0013.000000T0000Z-080425T2215Z/
MCHENRY IL-BOONE IL-
458 PM CDT FRI APR 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BOONE AND
NORTHWESTERN MCHENRY COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF 
BOONE COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
NORTHEASTERN ILLINOIS.

LAT...LON 4233 8870 4222 8894 4248 8893 4249 8857
TIME...MOT...LOC 2158Z 224DEG 44KT 4256 8862

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:15 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 25, 3:15 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
315 PM CDT FRI APR 25 2008

.DISCUSSION...
314 PM CDT

SEVERE WEATHER POTENTIAL LATE THIS AFTERNOON AND THIS EVENING
REMAINS THE MAIN FORECAST ISSUE.

COLD FRONT ENTERING EASTERN IOWA AND NORTHEAST MISSOURI CONTINUES
TO INCREASE IN INTENSITY THIS AFTERNOON. SURFACE OBSERVATIONS
ACROSS NORTH CENTRAL ILLINOIS INDICATE A POCKET OF HIGHER AFC DEW
POINTS IN ADVANCE OF THIS FRONT WITH DEW POINTS GENERALLY IN THE
LOWER TO MID 60S. THESE ENHANCED DEW POINTS ARE LIKELY
CONTRIBUTING TO A SBCAPES ON THE ORDER OF 2000-2500 J/KG AS
ANALYZED BY SPC RUC. 18Z SOUNDING FROM DVN DID INDICATE RATHER
SUBSTANTIAL MID LEVEL CAP...BUT WITH APPROACH OF AN UPPER LEVEL
WAVE FROM THE CENTRAL PLAINS AND ENHANCED LOW LEVEL CONVERGENCE
WITH THE APPROACHING FRONT...SHOULD GRADUALLY SEE THIS MID LEVEL
CAP ERODE. IT STILL APPEARS AS THOUGH DAMAGING WINDS/HAIL WILL BE
THE PRIMARY SEVERE THREATS WITH CONVECTIVE MODE LIKELY LINEAR IN
NATURE WITH EMBEDDED BOWING STRUCTURES LIKELY. CANNOT RULE OUT
EMBEDDED SUPERCELL STRUCTURES ALSO GIVEN ABUNDANT SHEAR. MAY TEND
TO SEE LINE WEAKEN AS IT MOVES INTO NORTHWEST INDIANA WITH LOSS OF
DIURNAL INSTABILITY BUT SEVERE THREAT MAY PERSIST EVEN ACROSS
NORTHWEST INDIANA COUNTIES LATE THIS EVENING GIVEN STRONG
DYNAMICS.

IN ADDITION...BROAD PRESSURE FALLS CENTERED ACROSS
SOUTHERN/CENTRAL WISCONSIN WITH LOW PRESSURE MOVING ACROSS WEST
CENTRAL WISCONSIN HAS CONTRIBUTED TO GUSTY SOUTH WINDS TO 40 MPH.
THESE WINDS SHOULD GRADUALLY SUBSIDE THIS EVENING AS LOW PRESSURE
CONTINUES TO PULL OFF TO THE NORTHEAST BUT GUSTY WEST WINDS BEHIND
THE COLD FRONTAL BOUNDARY WILL CONTINUE THROUGH SATURDAY.

HAVE NOT MADE SIGNIFICANT CHANGES TO REMAINDER OF THE FORECAST
TODAY WITH UNSETTLED WEATHER PATTERN CONTINUING THIS WEEKEND.
SEVERAL REINFORCING SHORT WAVE TROUGHS WILL REINFORCE LONGWAVE
EASTERN CONUS TROUGH...BRINGING NEXT CHANCE OF RAIN LATE SATURDAY
NIGHT/SUNDAY. IT ALSO APPEARS A MIX OF RAIN/SNOW WILL BE POSSIBLE
ACROSS NORTH CENTRAL ILLINOIS SUNDAY NIGHT BUT GIVEN MARGINAL
THERMAL PROFILES NOT EXPECTING ANY SNOW ACCUMULATION. DRY
CONDITIONS ARE THEN EXPECTED TUES THROUGH THURS AS UPPER RIDGE
SLOWLY BUILDS INTO THE REGION.

MARSILI

&&

.AVIATION...
100 PM CDT

DEEPENING STORM CENTER NOW OVR N CNTRL IA...N OF ALO.  VIS SATLT
IMAGERY SHOWS SKIES CLRG IN WAKE OF UPR LVL DISTURBANCE THAT BROUGHT
TSTMS TO PART OF THE AREA EARLIER.  THE CLRG SKIES WILL ALLOW SFC
TEMPS TO WARM. THIS...IN COMBINATION WITH STG SSWLY WARM/MOIST LLVL
FLOW WILL ALLOW AMS TO DESTABILIZE THROUGH AFTERNOON HRS.  STG COLD
FRONT EXTENDING SWD FROM THE LOW CENTER WILL SWEEP EWD ACROSS NRN IL
AND NWRN IND LATE THIS AFTN AND THIS EVENING.  SATLT IMAGERY IS ALSO
SHOWING LN OF TSTMS DVLPG ALG THIS FRONT...FROM S CNTRL IA THRU SWRN
MO.  THESE STORMS ARE FCST TO INCR IN COVG AND INTENSITY AS THEY
LIFT NEWD INTO WRN PORTION OF TERMINAL AREA AFT 22Z. SOME OF THESE
STORMS MAY BE SVR WITH WIND GUSTS AOA 50 KTS.  CONDS WILL BE GENLY
CFR UNTIL LN MOVES IN.  TEMPO LWRG TO IFR CAN BE EXPECTED FOR ABOUT
A 2 HR PERIOD THIS EVENING AS SQLN MOVES THRU...THEN STG SFC PRES
RISES IN WAKE OF FRONT ASSD WITH DRIER AIR ADVECTING IN FROM SW WILL
ALLOW SKIES TO CLR AFTER FROPA.  VFR CONDS THEN EXPECTED UNTIL COLD
AIR WRAP ARND CLOUDS MOVE IN FROM N ON SAT.

EVEN OUTSIDE TSTM AREAS...SFC WINDS WILL BE STG AS STORM CENTER
DEEPENS.  SLY-SSWLY FLOW AHD OF FRONT WIL GUST TO NR 30 KTS AT TIMES
THIS AFTN...WITH GUSTY WINDS TURNING SWLY-WSWLY AFTER FROPA.

MERZLOCK

&&

.MARINE...
100 PM CDT

A LOW PRESSURE OVER SOUTHWEST WISCONSIN WILL CONTINUE TO INTENSIFY
AS IT LIFTS NORTHWARD TO NORTHERN WISCONSIN BY EARLY THIS EVENING.
THIS LOW WILL THEN CONTINUE ACROSS WESTERN LAKE SUPERIOR TONIGHT AS
ITS ASSOCIATED COLD FRONT SWEEPS EASTWARD ACROSS LAKE MICHIGAN THIS
EVENING. STRONG PRESSURE RISES IN THE WAKE OF THIS FRONT...COMBINED
WITH A PUSH OF LATE SEASON COLD AIR... WILL PROMOTE A PERIOD OF
SOUTHWESTERLY GALE FORCE WINDS ACROSS NORTHER LAKE MICHIGAN TONIGHT
AND SATURDAY.

ANOTHER LOW PRESSURE CENTER IS THEN FORECAST TO
DEVELOP OVER CENTRAL MISSOURI EARLY ON SUNDAY AND MOVE ACROSS THE
SOUTHERN GREAT LAKES SUNDAY NIGHT. IN THE WAKE OF THIS SECONDARY
LOW...HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES EARLY NEXT
WEEK.

MERZLOCK

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM CDT SATURDAY FOR LMZ740-LMZ741-
     LMZ742-LMZ743-LMZ744-LMZ745.

&&
Hazardous weather outlook, Apr 25, 3:47 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
347 PM CDT FRI APR 25 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
262100-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
347 PM CDT FRI APR 25 2008 /447 PM EDT FRI APR 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...THE STRONGEST MAY PRODUCE:

  HAIL TO THE SIZE OF QUARTERS.
  DAMAGING WINDS IN EXCESS OF 70 MPH.
  ISOLATED TORNADOES.
  HEAVY DOWNPOURS.

  AREAS AFFECTED AND TIMING:

  A LINE OF THUNDERSTORMS ALONG THE MISSISSIPPI RIVER WILL
  OVERSPREAD NORTHERN ILLINOIS AND NORTHWEST INDIANA LATE THIS
  AFTERNOON INTO THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED
  TO AFFECT THE INTERSTATE 39 CORRIDOR BY AROUND 6 PM...AND ACROSS
  FAR NORTHEAST ILLINOIS INCLUDING THE CHICAGO METRO AREA DURING
  AFTER 7 PM...AND ACROSS NORTHWEST INDIANA LATE THIS EVENING.
  LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE THE
  MAIN THREATS.

  DISCUSSION:

  AN AREA OF LOW PRESSURE ACROSS SOUTHEAST MINNESOTA WILL TRACK
  NORTHEAST INTO NORTHERN WISCONSIN TONIGHT DRAGGING A COLD FRONT
  THROUGH NORTHERN ILLINOIS AND NORTHWEST INDIANA. SEVERE
  THUNDERSTORMS WILL BE POSSIBLE WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PORTIONS OF THE FOX AND ROCK RIVERS WILL REMAIN IN FLOOD.

TEMPERATURES ARE FORECAST TO FALL TO OR A BIT BELOW FREEZING
ACROSS MUCH OF NORTH CENTRAL AND NORTHEAST ILLINOIS SUNDAY NIGHT
AND AGAIN MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY LATE THIS AFTERNOON AND THIS
EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-262100-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
347 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE THIS EVENING.

HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT ARE EXPECTED FROM THIS
EVENING. THROUGH SATURDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT WILL PERSIST THROUGH
SATURDAY AFTERNOON.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-262100-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
347 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN LAKE MICHIGAN
THIS EVENING.

SOUTHWEST GALES ARE EXPECTED ACROSS THE NORTHERN HALF OF LAKE
MICHIGAN TONIGHT INTO SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

MARSILI

In the hours before

Local storm report, Apr 25, 10:51 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1051 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HEAVY RAIN       1 NE ROCKFORD           42.28N 89.05W
04/25/2008  M1.20 INCH       WINNEBAGO          IL   TRAINED SPOTTER

            1.20 INCHES IN 35 MINUTES - FROM 1000 TO 1035 AM.

&&

BN

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:43 PM CDTRiver Flood WatchLOTWinnebago37 hr
Apr 25, 9:30 AM CDTSevere Thunderstorm WarningLOTOgle60 min
Apr 25, 10:04 AM CDTSevere Thunderstorm WarningLOTKane31 min
Apr 25, 4:09 PM CDTSevere Thunderstorm WarningLOTOgle, Winnebago36 min
Apr 25, 4:17 PM CDTSevere Thunderstorm WarningLOTGrundy, LaSalle, Livingston58 min
Apr 25, 5:37 PM CDTSevere Thunderstorm WarningLOTDeKalb, LaSalle15 min
Apr 25, 5:38 PM CDTSevere Thunderstorm WarningLOTDeKalb, Lee, Ogle37 min
Apr 25, 5:51 PM CDTSevere Thunderstorm WarningLOTCook, DuPage, Kane, Lake, McHenry45 min
Apr 25, 6:43 PM CDTSevere Thunderstorm WarningLOTGrundy, Kendall, Will47 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.